# SDR SWAA2021052593464

- Difficulty date: June 18, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,509 hours, 33,954 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Out Of Tolerance
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION FITTING ;UPPER O/B LUG BORE DIAMETER IS BEYOND NOMINAL DIMENSIONS 1.5602-1.5610 / ACCOMPLISHED E.A 1-A57-3246 ON UPPER OUTBD TRUNNION FITTING LUG. REF D&M ENTERPRISES W.O.#SSR1227
